# SDR 2008UALA04011

- Difficulty date: July 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 54,577 hours, 32,201 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Condition: Leaking
- Location: Crew Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN NEEDS SERVICING.  FOUND TRANSDUCER LEAKING.  REPLACED O2 TRANSDUCER OP CHECKS OK. SERVICED O2 TO 1750.  AC OK FOR SERVICE.
